MathSciNet Relay Station
MathSciNet bibliographic data
MR411430 (53 #15165a) 81.34
Aly, H. H.; Müller-Kirsten, H. J. W.; Vahedi-Faridi, N. Scattering by singular potentials with a perturbation–theoretical introduction to Mathieu functions. J. Mathematical Phys. 16 (1975), 961–970.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement